IJPAM: Volume 61, No. 1 (2010)

RANKS OF SUBVARIETIES OF $\mathbb {P}^n$
OVER NON-ALGEBRICALLY CLOSED FIELDS

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we define the symmetric tensor rank over a non-algebraically closed field with respect to a subvariety $X \subset \mathbb {P}^n$. We compute it when $X$ is a rational normal curve.

Received: December 9, 2009

AMS Subject Classification: 14N05

Key Words and Phrases: rank, rational normal curve, symmetric tensor rank

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 61
Issue: 1